Menstruation Is Only Black Spots After Consumption Of Hormone Drugs?
Good afternoon, I have been taking visanne for 2 weeks for the treatment of endometriosis since my consul went to the doctor. I menstruated and was given this drug, but for 2 weeks, my menstruation did not stop, it was not much, but only black spots and at least I had to use a panty liner. normal? or indeed the effect of the medicine? thank you
Hello, thank you for the question to HealthReplies.com
Visanne is a drug that contains dienogest, a synthetic form of the hormone progesterone. The use of this drug can have several side effects including:
menstrual cycle changes (menstruation becomes irregular) or menstruation stops appearing spots outside the menstrual cycle headaches and dizziness nausea vomiting breast pain mood changes acne appears weight gain current consumption. If bleeding occurs only spots only, then you can still continue to use drugs according to your doctor's instructions. This condition is quite normal in the first months of drug use. If the bleeding is very much (not just the spots) you should immediately check with your obstetrician again so that you can do further evaluation and management.
So much information from me, hopefully enough answer